Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A maximum principle for $n$-metaharmonic functions


Authors: Shui Nee Chow and D. R. Dunninger
Journal: Proc. Amer. Math. Soc. 43 (1974), 79-83
MSC: Primary 35J30
DOI: https://doi.org/10.1090/S0002-9939-1974-0330753-7
MathSciNet review: 0330753
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of $n$-metaharmonic functions is shown to satisfy the inequality, $|u(x)| \leqq k|u({x_0})|$, where $x$ is an arbitrary point in a domain $\bar D,{x_0}$ is some fixed point on the boundary of $D$, and $k$ is a constant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J30

Retrieve articles in all journals with MSC: 35J30


Additional Information

Keywords: <IMG WIDTH="18" HEIGHT="20" ALIGN="BOTTOM" BORDER="0" SRC="images/img1.gif" ALT="$n$">-metaharmonic functions, maximum principle, Liapunov stability theory
Article copyright: © Copyright 1974 American Mathematical Society